# SDR DHL2005803539

- Difficulty date: December 3, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Fuselage
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ITEM REF NR 038741: WING CTR SECTION FLOORBEAM HOLE MISDRILLED STA 980.000 RBL 93750 (MAIN CARGO COMPT.) (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATE 11/28/05, DWG AA33-53-R07 REV IR DATE 11/11/05. REMOVED FASTENERS IAW SRM 51-1-21. TRIMMED OUT DAMAGED AREA, FABRICATED REPAIR ANGLE (EXTRUSION 7075T6 511 0.140"), FILLER (7075T6511 0.125") IAW DWG AA33-53-R07. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG. 9. INSTALLED REPAIR PARTS IAW DWG AA33-53-R07, SRM 51-1-20D, SRM 51-3-1
